# SDR USAA920081369

- Difficulty date: July 2, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 51,334 hours, 34,841 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-Q3 CHECK MAJOR REPAIR NR 03C10753007/013- FRAME CRACKED AT RADIUS OF CUTOUT BS380, S16R.  REPAIRED FRAME AT RADIUS OF CUTOUT BS380, S16R IAW B737 SRM 53-00-07. (B)
